# SDR ASAA0480425

- Difficulty date: May 17, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 95200089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HV CHECK, FOUND AFT PIT DOOR JAMB STRAP AT STATION 1168-1207 IS CORRODED.  REMOVED DAMAGE AND INSTALLED REPLACEMENT STRAP IAW 51-10-2. (M)
